# SDR SWAA2023081477530

- Difficulty date: July 11, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 52,196 hours, 31,408 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT 2023-443931<[01] TOOL USED DIGITAL CALIPER P/N:500-193-30;S/N:0000291;DUE DATE:12-OCT-23.;[02] TOOL USED: RADIOMETER PHOTOMETER P/N:XRP-3000; S/N:1753759; DUE DATE:14-OCT-23.;[03] REPAIRED AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.;[04] JOB COMPLETED.
